Journal Report

Archive for Mathematical Logic

Download PDF
Journal Information
Journal Title
Archive for Mathematical Logic
Publisher
ISSN
1432-0665
E-ISSN
0933-5846
Database
ERIH PLUS
Domain
Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓
2025
2024
2023
2021/2022
2020
2019
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
A refinement of the McCreight-Meyer union theorem
Matthew Fox, Chaitanya Karamchedu
2026-10-3
A finite algebraic target theorem for Kreisel’s conjecture
Mario Piazza
2026-9-29 Vol. 65 Issue 7 Pages 905-924
Herbrand’s Theorem: a short statement and a model-theoretic proof
Mariana Badano
2026-9-28
Unravelling cyclic first-order arithmetic
Graham E. Leigh, Dominik Wehr
2026-9-23 Vol. 65 Issue 7 Pages 925-954
Fragments of some subintuitionistic logics
Fatemeh Shirmohammadzadeh Maleki, Dick de Jongh
2026-9-19 Vol. 65 Issue 7 Pages 955-978
Infinitary negative translations and Glivenko logic
Giacomo Bartoli, Giulio Fellin, Matteo Tesi
2026-9-17 Vol. 65 Issue 7 Pages 873-904
Homogeneity and orders between ideals
Krzysztof Kowitz, Jacek Tryba
2026-9-16 Vol. 65 Issue 7 Pages 979-1002
Cantor’s theorem for partitions whose members have a bounded size
Pornrak Tangangkoon, Pimpen Vejjajiva
2026-9-15
Partitions and Finite-to-One Maps
Supakun Panasawatwong, Pimpen Vejjajiva
2026-9-10
Intuitionistic logic of a binary modality
Michael Kaminski
2026-9-9 Vol. 65 Issue 7 Pages 825-844
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 26, 2026 02:48